Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

MRI report showing degenerative changes of lumbar spine with descending nerve root. What does it mean?

Hi, My husband s pain is all on the left side. But this is the findings from his MRI . Could they be wrong? Degenerative changes of the lumbar spine , most severe at L5-S1 with involvement of the descending right S1 nerve root . Suggest clinical correlation for right S1 radicular symptoms. No findings are noted that would explain new left-sided symptoms.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Patients findings and MRI findings both are correct. However, the MRI findings do not explain patients symptoms. This could either mean that the MRI findings are wrong, or there is another cause to explain patient's symptoms.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Tue, 13 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor